Open Access
March 2005 Gromov--Witten invariants of symplectic quotients and adiabatic limits
Ana Rita Pires Gaio, Dietmar A. Salamon
J. Symplectic Geom. 3(1): 55-159 (March 2005).


We study pseudoholomorphic curves in symplectic quotients as adiabatic limits of solutions to the symplectic vortex equations. Our main theorem asserts that the genus zero invariants of Hamiltonian group actions defined by these equations are related to the genus zero Gromov--Witten invariants of the symplectic quotient (in the monotone case) via a natural ring homomorphism from the equivariant cohomology of the ambient space to the quantum cohomology of the quotient.


Download Citation

Ana Rita Pires Gaio. Dietmar A. Salamon. "Gromov--Witten invariants of symplectic quotients and adiabatic limits." J. Symplectic Geom. 3 (1) 55 - 159, March 2005.


Published: March 2005
First available in Project Euclid: 13 April 2006

zbMATH: 1143.53080
MathSciNet: MR2198773

Rights: Copyright © 2005 International Press of Boston

Vol.3 • No. 1 • March 2005
Back to Top